Equate

(2 Pack) Equate Childrens Ibuprofen Bubblegum Suspension, 100 mg, 8 Fl Oz

Compare to Childrenâs Motrin® active ingredient. The active ingredient in Childrens Ibuprofen Oral Suspension Liquid 100 mg per 5 mL, bubble gum flavor, is 100 mg ibuprofen per 5 mL, pain reliever/fever reducer for children ages 2 to 11 years....